MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER

BAYLIS MEDICALE CIE INC VERSACROSS ACCESS SOLUTION; INTRODUCER, CATHETER
Model Number VXSK0022
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was mentioned that versacross access solution was selected for watchman procedure.It was mentioned that when mechanical guidewire was inserted with dilator over the wire, the guidewire got stuck into the dilator and the dilator cannot be removed.Thus, the dilator and mechanical guidewire were removed, and the procedure was completed successfully using versacross rf wire.No patient complications were reported.The device is not expected to be return for analysis.The guidewire got kinked and was stuck into the dilator, which made it difficult to remove the guidewire from the dilator.When the wire got stuck, the distal tip of the wire was exposed past to the distal end of the dilator.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21299412
Report Number2124215-2025-05568
Device Sequence Number15764234
Product Code DYB
UDI-Device Identifier00685447007432
UDI-Public00685447007432
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0022
Device Catalogue NumberVXSK0022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown